Sudafed Congestion and Headache Relief Capsules - 16 Capsules
These Congestion and Headache Relief capsules get to work faster, helping clear head colds, stuffy noses and congested sinuses incredibly quickly.
Sudafed Congestion and Headache Relief Capsules are formulated to combat the symptoms of sinusitis, including blocked sinuses and noses, aches, pains and minor fevers.
These Max Strength capsules contain phenylephrine hydrochloride and paracetamol to provide effective pain relief, with added caffeine to minimise any drowsiness after taking them.
Take 2 capsules once every 4 hours, and never take any more than 8 capsules in any 24 hour period. If symptoms persist, or you notice an adverse reactions to the medication, consult your doctor for alternative remedies and further guidance.
Sudafed Congestion & Headache Relief Max Strength Capsules with Phenylephrine Hydrochloride, Caffeine and Paracetamol, help relieve the symptoms of pain and congestion caused by sinustitis, which includes stuffy nose, blocked sinuses, headache, fever, aches and pains. The capsules can also relieve tiredness and drowsiness.
Each Capsule contains: Paracetamol 500mg, Caffeine 25mg and Phenylephrine Hydrochloride 6.1mg. See leaflet for further information.